# SDR SWIA202266799

- Difficulty date: September 2, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERCOSTAL FS 333 TO 349 STGR 21 HAS CORROSION      (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED LH INTERCOSTAL FS 333 TO 349 STGR 21 P/N: 691R31527-19 REF DWG. 601R31527 REV. AM, CRJ-200 SRM 51-21-16, SRM 51-42-06 AND SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY AND SKYWEST FORM M-337
